# SDR SWAA2025122253468

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 77,306 hours, 46,077 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN FAIRING; FWD OF FAN OGV HAS ELONGATED FASTENER HOLE AT 5 OCLOCK POSITION.   REMOVED AND REPLACED SPLITTER FAIRING IAW AMM 72-21-03.
